gofcat: An R package for goodness-of-fit of categorical response models

R Submitted 20 April 2022Published 23 August 2022
Review

Editor: @sbenthall (all papers)
Reviewers: @NRaillard (all reviews), @PhilipPallmann (all reviews)

Authors

Ejike R. Ugba (0000-0003-2572-0023)

Citation

Ugba, E. R., (2022). gofcat: An R package for goodness-of-fit of categorical response models. Journal of Open Source Software, 7(76), 4382, https://doi.org/10.21105/joss.04382

@article{Ugba2022, doi = {10.21105/joss.04382}, url = {https://doi.org/10.21105/joss.04382}, year = {2022}, publisher = {The Open Journal}, volume = {7}, number = {76}, pages = {4382}, author = {Ejike R. Ugba}, title = {gofcat: An R package for goodness-of-fit of categorical response models}, journal = {Journal of Open Source Software} }
Copy citation string · Copy BibTeX  
Tags

proportional odds test brant test hosmer lemeshow test pulkstenis robinson test lipsitz test logistic regression ordinal regression

Altmetrics
Markdown badge

 

License

Authors of JOSS papers retain copyright.

This work is licensed under a Creative Commons Attribution 4.0 International License.

Creative Commons License

Public user content licensed CC BY 4.0 unless otherwise specified.
ISSN 2475-9066